Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Truvada"

reset

Truvada & Prep

Truvada & Prep

It will be awhile before I see my ID doctor. I was just having a thought and wanted to see if anybody knew the answer because I really do not know
If one is taking Truvada to help keep you undetectable that is great
If one is taking Truvada as prep from getting HIV, that is great also.
I also know one's HIV strain might be different than another, so there is the chance of making a new strain.
Now my question is if you are taking Truvada to stay undetectable, wouldn't it also help to prevent a… read more

A myHIVteam Member said:

@A myHIVteam Member is absolutely correct. Being HIV positive means you have the virus. Period. Just because it is untransmittable (undetectable) does NOT mean you no longer have the virus.

That… read more

posted almost 4 years ago

Is Anyone Taking Odefsey? Did You Have Any Side Effects? Any Feedbacks With Efavirenz?

Is Anyone Taking Odefsey? Did You Have Any Side Effects? Any Feedbacks With Efavirenz?

A myHIVteam Member said:

I started having extreme panic attacks 30days after taking this drug. I’ve never used HIV meds and I was as healthy as a horse, but my doctor kept pushing this stupid drug. I took myself off the… read more

posted 24 days ago

Study Finds Low Awareness Of PrEP, The Highly Effective Medication That Protects Individuals From HIV

Study Finds Low Awareness Of PrEP, The Highly Effective Medication That Protects Individuals From HIV

Read more here:
https://medicalxpress.com/news/2021-03-awarenes...

A myHIVteam Member said:

@A myHIVteam Member There are many health problems that Truvada caused for many people. Some are Osteoporosis causing a person to have a lot of broken bones. I had taken truvada with some other… read more

posted 8 months ago

Descovy Or Truvada?

Descovy Or Truvada?

Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more

A myHIVteam Member said:

Hello bro's and sis's; if you experience a fat build up around the waist and other areas you can ask your doctor for " EGRIFTA " to get rid of the extra fat layers due to the anti-virals treatment or… read more

posted about 2 years ago

Odefsey Side Effects

Odefsey Side Effects

Is anyone here on Odefsey? If yes, what types of side effects are you having? I have WAY more side effects on this than I did on Complera...

A myHIVteam Member said:

I've been on it for a year and I have had some sleep issues and depression issues as well. But no other side effects.

posted 10 months ago

Has Anyone Experienced Dental Problems In Dealing With HIV. I Have Lost Almost All My Original Teeth Over The Last 3 Years

Has Anyone Experienced Dental Problems In Dealing With HIV. I Have Lost Almost All My Original Teeth Over The Last 3 Years

A myHIVteam Member said:

Hey there Podge50 - ask you Doc - he will have a complete list of your meds and dates - oh and ask for a copy so you have it in the future - good luck - I fell for you as I have been the same route… read more

posted almost 2 years ago

Pancreatitis

Pancreatitis

I have had two attacks of pancreatitis due to hiv meds, have anyone else had this problem. The meds I was taking truvada in 2017 and precobix in 2020.

A myHIVteam Member said:

I suspect that my pancreatitis has been caused by Truvada and Nevirapene. How do you know that your meds were the cause and not other things like eg alcohol?

posted about 1 year ago

Anyone Else Having Bad Side Effects From The Drug TDF.

Anyone Else Having Bad Side Effects From The Drug TDF.

I have side effects from the drug TDF. I fell and broke my hip and had to have a partial hip replacement. Then found out i have osteoporosis. And it affected my teeth im having to get dentures.

A myHIVteam Member said:

I have osteoporosis from Truvada, and have to replace my teeth...

posted over 1 year ago

Biktarvy Ringing In Ears Side Effect?

Biktarvy Ringing In Ears Side Effect?

Started taking Biktarvy in August and immediately had ringing in the ears. Has anyone experienced this while taking Biktarvy? It’s not listed as a side effect. Thinking of changing to Juluca.

A myHIVteam Member said:

I too have experienced ear ringing. Not every day, but for 2 or 3 days ringing then 2 or 3 days no ringing.

posted about 1 year ago